Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
10 p, 332.7 KB On the connectivity of the escaping set for complex exponential Misiurewicz parameters. / Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
2011 - 10.1090/S0002-9939-2010-10611-1
Proceedings of the American Mathematical Society, Vol. 139 Núm. 6 (2011) , p. 2057-2065  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.